# SDR BSYA2009021

- Difficulty date: April 3, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 13,048 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 1,034 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Controller
- Part number: LW1009885
- Condition: Defective
- Location: Rt Engine
- Part time: 1,034 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF OUT OF LCK THE RIGHT ENGINE STARTED SURGING PLUS AND MINUS 3 INCHES, THEN RETURNED TO LCK.  MAINTENANCE CHECKED FUEL NOZZLES, FOUND OK.  CHANGED THE DIFFERENTIAL CONTROLLER, OPS CHECKED GOOD.
